Andrey Boichuk
JudulDikutip olehTahun
Fredholm’s boundary-value problems for differential systems with a single delay
A Boichuk, J Diblík, D Khusainov, M Růžičková
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2251-2258, 2010
522010
Boundary value problems for delay differential systems
A Boichuk, J Diblík, D Khusainov, M Růžičková
Advances in Difference Equations 2010 (1), 593834, 2010
242010
Boundary-value problems for weakly nonlinear delay differential systems
A Boichuk, J Diblík, D Khusainov, M Růžičková
Abstract and Applied Analysis 2011, 2011
212011
Non-linear regression (curve fit)
A Muzyka, O Tarkany, V Yelizanof, U Sergienko, A Boichuk
GraphPad Prism (version 4.03) for Windows. GraphPad Software, San Diego, CA, 2005
162005
Solutions of linear impulsive differential systems bounded on the entire real axis
A Boichuk, M Langerová, J Škoríková
Advances in Difference Equations 2010 (1), 494379, 2010
132010
Systems of singular differential equations with pulse action
A Boichuk, M Langerová, M Růžičková, E Voitushenko
Advances in Difference Equations 2013 (1), 186, 2013
102013
Asymptotic expansion of solution of singularly perturbed linear boundary problems
LI Karandjulov, AA Boichuk, VA Bozhko
Dokl. Akad. Nauk Ukraina 1, 7-10, 1994
81994
Solutions, bounded on the whole axis, of linear weakly perturbed systems
AM Samoilenko, AA Boichuk, AA Boichuk
Ukrainian Mathematical Zhurnal 54 (11), 1517-1530, 2002
52002
Bounded solutions of impulsive differential systems
A Boichuk, M Langerova, J Skorirova
Functional Differential Equations 18 (1-2), p. 89-99, 2011
42011
Perturbed Fredholm BVP's for delay differential systems
A BOICHUK
EQUADIFF 2003, 1033-1035, 2005
32005
Solutions of Weakly-Perturbed Linear Systems Bounded on the Entire Axis
AM Samoilenko, AA Boichuk, AA Boichuk
Ukrainian Mathematical Journal 54 (11), 1842-1858, 2002
32002
Dichotomy on semiaxes and the solutions of linear systems with delay bounded on the entire axis
O Boichuk, V Zhuravlev
Springer Science+ Business Media New York, 2017
22017
Nonlinear Noetherian Second-Order Boundary-Value Problems in the Critical Case.
S Chuiko, A Boichuk, I Boichuk
Journal of mathematical sciences 198 (3), 2014
22014
Pseudo-inverse matrices and solutions bounded on R of linear and nonlinear systems
AM Samoilenko, AA Boichuk, AA Boichuk
Proceedings of the Fifth International Workshop on Computer Algebra in …, 2002
22002
A set of bounded solutions of a linear weakly perturbed system
AO Boichuk
Nonlinear Oscillations 6 (3), 304-312, 2003
12003
Autonomous Periodic Boundary-Value Problem for a Matrix Differential Equation.
S Chuiko, A Boichuk
Journal of Mathematical Sciences 228 (3), 2018
2018
Solutions of Weakly Nonlinear Systems of Ordinary Differential Equations Bounded on R
AO Boichuk
Nonlinear Oscillations 6 (4), 427-435, 2003
2003
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–17